MathSciNet Relay Station
MathSciNet bibliographic data
MR377303 (51 #13476) 35P25 (47A40)
Rauch, Jeffrey; Taylor, Michael Potential and scattering theory on wildly perturbed domains. J. Funct. Anal. 18 (1975), 27–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement